# SDR USAA2014082800002

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 46,583 hours, 17,254 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: RAI22800M0706
- Part serial: Q00160006073
- Condition: Faulted
- Location: Lavatory
- Part time: 31,324 hours, 16,996 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SMOKE DETECTOR FAULT.  REPLACED SDCU FOR TROUBLESHOOTING.  REPLACED LAVATORY SMOKE DETECTORS 5WQ & 4WH.  OPERATIONS CHECKED SATISFACTORY IAW AMM 26-17-34, 26-16-15 & 26-17-15.
